MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number MICL12.6
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm micl12.6 implantable collamer lens, -06.00 diopter, in the patients right eye (od) on (b)(6) 2018.The lens was reported as refractive change overtime and remained implanted.Additional information has been requested but none has been forthcoming.
 
Additional Manufacturer Narrative
B5: the lens was removed and replaced on (b)(6) 2022, with a vicm5_12.6 lens, 07.50 diopter.The problem was resolved.The incision is healing well, icl is positioned well with good vault.Va is 20/15.Claim # (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key15784668
Report Number2023826-2022-04079
Device Sequence Number4546219
Product Code MTA
UDI-Device Identifier00841542102940
UDI-Public00841542102940
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberMICL12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL SFC-45 - LOT # UNK.; FOAM TIP PLUNGER MODEL FTP - LOT # UNK.; INJECTOR MODEL MSI-PF - LOT # UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexFemale